# SDR DALA2022070504650

- Difficulty date: July 1, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 88,330 hours, 40,613 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3217 PASSENGER CREW DOOR 832 HARD TO OPEN AND CLOSE. CORRECTIVE ACTION: ADJUSTED DOOR PER DELTA WORKCARD AMDS 5210-7089-LA. OK FOR SERVICE. (2302025)
